# SDR WVER20190630926

- Difficulty date: June 30, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.333.00 FRAME IS CORRODED BETWEEN STGR 25L TO 24R.
